Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Child suffering from loose motions, taking medicines. Treatment and diet?

SIR,my son 3yrs old wt17.5 kg ht 99cm is suffering from loose motion since 2 days 3-4 times a day. i am giving vizylac syrup 5ml twice a day. but its not affective.should i give him oflomac- m forte? please advice me what should i do. althohgh he is active.he doesn t like ors &likes to drink plain water ,juices ,pepsi etc & i stoped giving him milk.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pathologist and Microbiologist 's  Response
hi there, as your son is active and taking normal meals has no other symptoms you need not start him on antibiotics right away. If he doesn't like ors its ok try to give him any other fluid that he likes and juices are just fine.You could also try giving him coconut water. You may withhold milk for a few days. Give him curds which are good for him now substititing for milk. If the frequency doesn't come down or he is symptomatic then with the advise of your pediatritian anti-biotics can be started. For now just give him plenty of fluids and whatever he likes to eat. Do not restrict. Take care.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor